Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An imbedding theorem for separable algebras

Author: Takasi Nagahara
Journal: Proc. Amer. Math. Soc. 41 (1973), 399-402
MSC: Primary 13B05
MathSciNet review: 0323775
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ S/R$ be a ring extension, where $ S$ is a commutative ring. If $ S/R$ is strongly separable then it can be imbedded in a weakly Galois extension of $ R$ in the sense of [7, Definition 3.1].

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13B05

Retrieve articles in all journals with MSC: 13B05

Additional Information

PII: S 0002-9939(1973)0323775-2
Keywords: Separable algebra, Galois, weakly Galois, imbedding
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia